# SDR ASAA2020022532336

- Difficulty date: February 25, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,871 hours, 15,003 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND A SHORT TIME FAULT ON THE #2 ENG, FAULT # 73-30652, "THE BSV POSITION SIGNALS DISAGREE". GROUNDED - YES. REMOVED & REPLACED J9 HARNESS, REF B737-800 AMM 73-21-06-000-802-F00, PERFORMED FADEC SYSTEM TEST GOOD AMM 73-21-00-700-802-F00.
